36 y/o male here with history of Liver Disease. I have noticed over the course of the year that my hands are prone to bouts of numbness. I was DX'd with Carpal Tunnel in my right hand. Now, I notice that many veins are becoming visible, but they are very, very thin. Not like spider veins, but not healthy-looking. I also think I am having muscle atrophy. I get pains sometimes between the thumb and index. The skin is shrived, somewhat like it's YEARS older than it really is. I do not have Peripheral Artery Disease ( was checked ), at least of the major arteries.
I wasn't sure where to post this. There is no vascular forum...
The veins in your hands are becoming prominent due to pressure on them in the carpel tunnel. When the veins have become prominent, the skin over them stretches and gives an appearance of thinning. Also poor blood and nerve supply is the cause of shriveled skin. This is also the reason behind the pain. You should also test yourself for hypothyroidism and diabetes. Both of them cause peripheral nervous disorders. Your physiotherapist can teach you stretching exercise to overcome pressure symptoms.Surgery to relieve pressure at the carpel tunnel should help.
It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.